# SDR 98ZZZX1633

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal
- Part number: BOE20030031
- Condition: Failed
- Location: Aft Press Bulkhd
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT HOLD CABIN PRESSURE.  MAINTENANCE FOUND AFT PRESSURE BULKHEAD SEAL THAT SEALS APU BLEED AIR LINE AND THE AFT PRESSURE BULKHEAD HAD FAILED.  CAUSE OF FAILURE IS UNKNOWN.  DATE OF SEAL MANUFACTURE, 12-29-87.  SUBMITTER RECOMMENDED A MANDATORY REPLACEMENT OF THE SEAL BASED ON THE TIME IN SERVICE OF THE SEAL.
